# SDR MASA200600004

- Difficulty date: January 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N400MJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 7309
- Aircraft time: 11,903 hours, 10,963 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Out Of Rig
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ASH 7153 IAD - REJECTED TAKEOFF AND RETURNED TO THE GATE DUE TO THE ACFT VEERS HARD RIGHT AT HIGH SPEEDS.  MAINTENANCE RERIGGED NWS.  PERFORMED SEVERAL HIGH SPEED TAXIS WITH NO DEFECTS NOTED.
